MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer informed physio-control that no further patient information is available.Physio-control evaluated the customers device and was unable to duplicate or verify the reported issue.Physio-control replaced the devices main keypad assembly as a precaution.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device was being used during a code on a patient (no patient information available) when caregivers attempted to deliver a shock at 360joules.Upon pushing the shock button, nothing happened per report.Caregivers powered the device off and on, then utilized the device again and it performed properly.Caregivers delivered appropriate shock to patient and was successfully resuscitated.Upon evaluation of the customer's device, the customer observed an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.The issue is patient related and was reported to have delayed defibrillation for an unknown time.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key12291664
Report Number0003015876-2021-01541
Device Sequence Number11545904
Product Code MKJ
UDI-Device Identifier00883873911600
UDI-Public00883873911600
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;